Journal of Applied Mathematics and Stochastic Analysis
Volume 6 (1993), Issue 1, Pages 55-68

Positive solutions of integrodifferential equations

Ch. G. Philos

University of Ioannina, Department of Mathematics, P.O. Box 1186, Ioannina 451 I0, Greece

Received 1 January 1992; Revised 1 October 1992

Copyright © 1993 Ch. G. Philos. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


Integrodifferential equations of the forms x(t)+p(t)0tK(ts)x(s)ds=0 and x(t)+q(t)tK(ts)x(s)ds=0 are considered, where KC([0,),[0,)), pC([0,),[0,)) and qC((,),[0,)). Necessary conditions and also sufficient conditions for the existence of positive solutions are established.